# SDR DALA2019100985817

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 20,144 hours, 7,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Seat25f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF LIGHT BAR AT SEAT 25F FLASHING.  REPLACED LIGHT ASSY AT 25F PER MM 33-21. OP'S. CK OK. REMOVED PLACARD.
